# SDR 05FDEA02443

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED ON FUSELAGE AT NR 1 ENGINE, PREVIOUS REPAIR AT FS 1243 BELOW NR 1 PYLON NEEDS ENG EVALUATION TO DETEMINE IF MAJOR OR MINOR AND IF REPAIR IS IAW FAA APPROVED DATA.  NO ENGINEERING NEEDED.  THIS IS A MODIFICATION INSTALLED IAW DRAWING B27-53-020.   THIS IS A MAJOR MODIFICATION IAW GMM 6-2-100.
